MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CATH LAB ACCESSORY TRAY (CLSMJ)673; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE CATH LAB ACCESSORY TRAY (CLSMJ)673; GENERAL SURGERY TRAY (KIT)
Model Number SAN5BCLSMK
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.The device is being returned for investigation, but not yet received.A follow-up report will be filed once the results have been completed.
 
Event or Problem Description
The customer reported linting blue non-xray cotton towels, 101625, from the cath lab accessory tray/ san5bclsmk.The procedure performed was an coronary angiogram.The cotton towels were used over sterile drapes to hold down equipment on the sterile field.The staff changed out the flush basin causing minimal delay.There was no patient injury.
 
Additional Manufacturer Narrative
Based on the supplier investigation, the device history record review for lot number 11sf04-sh did not indicate any exception that could lead to the reported incident.The average linting data is 0.2g / 10 pieces.Two pieces of the sample was returned for investigation.The samples were used and lint was wrapped into a piece of gauze sponge.Testing result for linting is 0.002g, which is within the specification =0.38g/10 pieces.According to the supplier, the towel is made of cotton, so lint is born and inevitable.The manufacturer is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: a.Suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process b.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.C.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10 pieces).D.In the folding process, the manufacturer used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, there is no abnormal situation that occurred in production.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no other action taken at this time, however, our supplier will continue to monitor the trend of this type of incident.

Brand Name
CATH LAB ACCESSORY TRAY (CLSMJ)673
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key9468192
Report Number1423537-2019-00380
Device Sequence Number13944311
Product Code LRO
UDI-Device Identifier10888439230321
UDI-Public10888439230321
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN5BCLSMK
Device Catalogue NumberSAN5BCLSMK
Device Lot Number299671
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/14/2019
Supplement Date Received by Manufacturer11/14/2019
Initial Report FDA Received Date12/13/2019
Supplement Report FDA Received Date04/08/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient Weight92